I have hypertension (high BP) and I have been on BP medication for a long time. Just last week my BP med had to be increased almost double because my BP has become very elevated and will not level out. This is the first time that I have had this problem. What can I do to help decrease my BP? I take my BP med everyday, faithfully, so it s not because of that. I m just wondering what are some other ways to bring high BP down. Anyone having the same problem and getting it under control please tell me how you did it. Thank you!
i read some where that the body decreases in production of a certian chemical which may cause increase in blood pressure in the evening? Do you know what it is...or can you tell me what may cause increase in blood pressure in the evening? Even on bld pressure meds my bld pressure sky rockets at night.
I am from Ernakulam. Now I am at Yemen. In 2009 March . I was pregnant. My date was Nov. 22. That time I am also here. But from 6th month I had a little B.P. ( 140) and the 6th month last I went to Kerala. .Then I check my B.P. that time it increased 180 level. The doctor gave the medicine. And after one week again check the B.P. but its not decreased. (Those times I am not feel the baby s movement.) Then she had done scan. She said the baby was dangerous condition. In side the fluid is very less and the baby has low weight . Then suddenly refer another hospital (EMC) and done the operation. The baby s weight 800g. only. And baby has many deceases. (Heart problem, Less plasma) after one week baby passed away. About this incident Can you clear some doubts. 1) why like this happened ? 2) If I again pregnant, have I get again B.P. ? 3) In 3rd month I had very itching in my urinal area. Is that is the problem of low weight baby ? 4) When I try again a baby ? ( Operation done last September )
i am a 250lb, 6'8", 37yr old male with high blood pressure who just had intense sex with my 23yr old girlfriend of 2 years, and after sex i had a little blood coming out the head of my penis. I used the bathroom to "clean the system" and there was blood. Not to mention my right side of my stomach down to my scrotum is hurting bad! there is a buldging vein on my scrotum where the pain is... What should i do???
dear doctor, I am on high bp medicine alprex am one daily and one naxium 40 for haital hernia. apart from this I am taking half tab for bhp. I take 2 pegs of whisky on regular basis to help me forget my past. for the last two years i am troubled with ed and I am very very sad for that. what should I do:
Hello, my name is Dianne. I have suffered from hypertension for over 6 years. Several medications did not work. My right kidney was removed in November of last year. My bp came down. I am now on only 200 mg of labatalol 2 times daily. I has been increasing. About two weeks ago I experienced and was treated for bronchitis with Z-pack then started Cipro three days ago. However, I am extremely out of breathe now and have muscle pain from my upper neck to my lower back. It feels as though I am bruised to the point I cant even wear a bra. I have tightness in my chest just to the left side. I also feel very tired and have been unable to work because of this and have gained 6 pounds in just a weeks time. Could this possibly be from my kidney. The last test showed 74% function of the remaining kidney. That was in January, It took two er visits with the chest pain for them to say it was bronchitis.
i have high blood pressure and i have taken my medicine. i have a bump on the side of my head. it havent got big or anything. and my doctor told me to not bother it if it is not bothering me. well it is starting to bother me a little. and the side of my head by my ear keeps jumping and like numbness go towards my teeth. what that might be
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...